# SDR DALA2023091407553

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N144DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50064
- Aircraft time: 4,353 hours, 2,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK #09 HAS CORROSION ON LOWER AFT SURFACE, NO SIGNS OF PREVIOUS REWORK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 022-0001:5742-01028-02A/006 00039 REPAIRED DAMAGE PER AMDS CARD # 5742-01028-02A. (LP# 2965800)
